I had Ultherapy on my neck and forehead 4 days ago, and now I have this very loose area under my chin that is just hanging there, like a gobble. It is the exact opposite affect that I got the Ulthera for to begin with! I am very thin, so it really sticks out. It looks like the only "fat" part on my body. My neck:chin angle is significantly worse now than before Ultherapy. Please help me understand what to expect now. The area is also numb.
After Ultherapy, Heavy Sagging Under my Chin?
Doctor Answers 4
Post Ultherapy swelling below the chin
Read the Ultherapy ebook provided on the link below.
Swelling from ultherapy during facial lifting with a non invasive technique
Ultherapy tightens and lifts facial skin but there can be swelling microscopically in the face that with gravity deposits in the lower facial and neck areas the next day to few days. Puffiness in the skin underneath the chin and neck may be this fluid retention that is expected to go away. One may develop a wonderful result from Ultherapy despite this intiial swelling.
Please follow up with your doctor.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.
Sagging After Ulthera
This can be caused from the initial swelling. After the swelling goes down the skin takes more time to bounce back. It should go back after 2-3 weeks and get get better.
You might also like...
Ultherapy and post treatment swelling
This is most certainly post treatment swelling. This will resolve over time and sleeping with your head and back elevated will also be helpful . The final outcome will take several months.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.